MathSciNet Relay Station
MathSciNet bibliographic data
MR171878 22.20 (42.50)
Ross, K. A. Closed subgroups of locally compact Abelian groups. Fund. Math. 56 1964 241–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement